# SDR USAA970138

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N587US
- Make and model: Boeing 737301
- Aircraft serial: 23932
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Te Mid Flap
- Part time: 30,666 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-5' CHECK VISUAL INSPECTION, FOUND 1 INCH CRACK INBOARD LEADING EDGE OF LEFT OUTBOARD MID-FLAP SKIN.  INSTALLED DOUBLER, REPAIRED PER EA 42280.  (X)
